# SDR FDEA200912024321

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N539156
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SIDE PANEL FROM STA 1440-1640 FOUND WITH SEVERAL AREA CORRODED AS MARKED.  CORRODED SIDE PANEL FROM STA 1440 TO STA 1640 REMOVED AND REPLACED IAW F-5320-133446 (FABRICATION OF DECK AND REPAIR OF SIDE WALL PANELS).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
